# SDR FDEA201810132875

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 48,905 hours, 22,720 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pressure Switch
- Part number: 7G1105
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF CTR L FUEL PUMP PRESS LIGHT ILLUMINATED. RAN QRH NO HELP DUE TO R CTR FUEL PUMP MEL'D. FUEL TRAPPED WAS 6500LBS UNABLE TO BALANCE FUEL0 RTB TO KMEM. EMERGENCY DECLARED. TRANSFERRED FUEL INTO CENTER TANK FROM LEFT AND RIGHT, TOTAL FUEL IN CENTER TANK WAS 20,200 TO PROPERLY PRIME THE PUMP. RAN ENGINES JUST USING CENTER LEFT FUEL PUMP AND PUMP OPS CHECKED GOOD. DUE TO HISTORY FOR LEFT CENTER PUMP PRESSURE LIGHT NOT GOING OUT WHEN ON. REMOVED AND REPLACED CENTER. LEAK AND OP CHECKED CENTER LT BOOST PUMP PRESSURE SWITCH REF AMM 28-42-01-4-1. LEAK AND OP CHECK GOOD. LEFT FUEL PRESSURE SWITCH REF AMM 28-42-01-4-1.
